# SDR RAIA201008250001

- Difficulty date: August 25, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N852HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 22,680 hours, 21,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT AT ROW 11 WAS INOP.  MAINTENANCE INSPECTED AND FOUND A LOOSE CONNECTION.  MAINTENANCE RESTORED THE CONNECTION.  SYSTEM OPS CHECKED GOOD.
